# SDR SWAA2021100522656

- Difficulty date: September 24, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Part number: 65C359875
- Condition: Cracked
- Location: Lh And Rh Overwi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVERWING EXIT GRIP ASSY PN- 65C35987-5 CRACKED / [01] REMOVED AND REPLACED LH AND RH OVERWING EXIT GRIP ASSY AS PER SOPM 20-50-01; [02] CERTIFIED; [03] VERIFIED STEP 1/2
